Fourier Asymptotics of Statistically Self-Similar Measures.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 355-362
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
random self-similar measures, Fourier dimension, statistically self-similar Salem sets
@article{JFAA_1999__5_4_59611,
author = {Christian Bluhm},
title = {Fourier {Asymptotics} of {Statistically} {Self-Similar} {Measures.}},
journal = {The journal of Fourier analysis and applications},
pages = {355--362},
year = {1999},
volume = {5},
number = {4},
zbl = {0938.28005},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59611/}
}
Christian Bluhm. Fourier Asymptotics of Statistically Self-Similar Measures.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 355-362. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59611/